# SDR A6WA201140432

- Difficulty date: May 25, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 20,088 hours, 19,155 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Delaminated
- Location: Avionics Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON AVIONICS DOOR AT STA 389.5 BETWEEN 27-26R.  REPAIRED LIGHTNING STRIKE DAMAGE ON AVIAONICS DOOR AT 389.5 BETWEEN 27-26R IAW REO 601R-52-42-042.
